RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 5, Pages 874–879 (Mi de1900)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

The method of initial functions for equations of superneutral type

V. P. Skripnik

Moscow Institute of Forestry Engineering

Full text: PDF file (627 kB)

Bibliographic databases:
UDC: 517.929
Received: 05.11.1971

Citation: V. P. Skripnik, “The method of initial functions for equations of superneutral type”, Differ. Uravn., 9:5 (1973), 874–879

Citation in format AMSBIB
\Bibitem{Skr73}
\by V.~P.~Skripnik
\paper The method of initial functions for equations of superneutral type
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 5
\pages 874--879
\mathnet{http://mi.mathnet.ru/de1900}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=320475}
\zmath{https://zbmath.org/?q=an:0271.34091}


Linking options:
  • http://mi.mathnet.ru/eng/de1900
  • http://mi.mathnet.ru/eng/de/v9/i5/p874

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Myshkis, “On certain problems in the theory of differential equations with deviating argument”, Russian Math. Surveys, 32:2 (1977), 181–213  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:39
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019